# SDR SWAA2023052430136

- Difficulty date: April 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242XF TOP SURFACE IS CRACKED.<[01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 6 TABLE 6. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.B. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-6. REMOVED DAMAGED SKIN AND CORE; CLEANED REPAIR AREA; FABRICATED CORE PLUG USING BMS 8-124 C4 T5 G9 LOT#1287137 AND UPPER SURFACE REPAIR PLIES USING BMS 9-3H2 LOT#1522395-2 IAW SRM 53-00-50-2R-6 PARA 3.C-G(1). OK TO INSTALL.;;[06] CURED REPAIR WITH THERMOMETER ID:ATS2208 CAL DUE 10/2023; SANDED CORE PLUG CONTOUR TO SURFACE; CLEANED REPAIR AREA AND FABRICATED LOWER SURFACE REPAIR PLIES IAW SRM 53-00-50-2R-6 PARA 3.I(1)-K(1). OK TO INSTALL.;[07] INSPECTED AND VERIFIED CORRECTIVE ACTION 6. OKAY TO INSTALL LOWER SURFACE REPAIR PLIES.  VERIFIED MEASUREMENTS TABLE.;[08] INSTALLED LOWER SURFACE PLIES USING BMS 8-201TY4 LOT#1524543-1; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2441 CAL DUE 08/2023 IAW SRM 53-00-50-2R-6 PARA 3.K(1)-L(1).;[09] INSPECTED AND VERIFIED CORRECTIVE ACTION 8.;[10] CURED REPAIR PLIES USING THERMOMETER ID:ATS2208 CAL DUE 10/2023 ; UNBAGGED AND TRIMMED EXCESS MATERIAL IAW SRM 53-00-50-2R-6 PARA 3.M(1)
